# SDR MALA020350

- Difficulty date: June 7, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 4585
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI ON FLIGHT 2952 EMERGENCY POWER LIGHTS ILLUMINATED.  MAINTENANCE REPLACED POWER PACK.
